# SDR DXTA2023041384090

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,272 hours, 4,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMER LIGHT STAYS ON EVEN WITH THE POWER OFF AND BATTERIES DISCONNECTED // SIGNOFF // CONNECTED BATTERLES AND GAIN ACCESS TO COCKPIT. FOUND FOUND MAIN DOOR OVERHEAD AND FORWARD ISLE EMERGENCY LIGHT ILLUMINATED. GAINED ACCESS TO FORWARD INERTIA SWITCH AND DEPRESSED. BOTH EMERGENCY LIGHTS TURNED OFF. ENGAGED BATTERLES AND STARTED APU. CHARGED EMERGENCY BATTERIES FOR 30 MINUTES. TURNED OFF APU AND DISENGAGED BATTERY POWER. TURNED EMERGENCY LIGHT ON AND WALTED 10 MINUTES. EMERGENCY LIGHTS STAYED ILLUMINATED FOR DURATION. ENGAGED BATTERIES AND STARTED APU CHARGE EMERGENCY BATTERIES FOR 45 MINUTES. WORK PERFORMED IAW CE-680A AMM 33-50-00. OPS CHECK GOOD.
